# SDR 9616099156

- Difficulty date: July 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8915E
- Make and model: Doug DC-9-14
- Aircraft serial: 45832
- System (JASC): 3442 · Weather Radar System
- Part: Radar Tr Unit
- Condition: Failed
- Location: Fwd Fus
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, RADAR WOULD NOT PAINT WEATHER OR GROUND RETURNS.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT. REPLACED TRANSCEIVER AND RADAR INDICATOR.  SYSTEM CHECKS WERE NORMAL ON GROUND IN TEST PATTERN.  OPERATIONAL CHECK OK.
